| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device failed to deliver a shock to a patient after trying multiple times.There were no reports of any adverse effects to the patient as a result of the reported issue.
Additional Manufacturer Narrative
The customer informed stryker that no further patient information is available.Patient fields in which information was not provided were intentionally left blank.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.